# SDR CALA2025072206837

- Difficulty date: June 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,587 hours, 29,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 111A1111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN WL192.0 AND WL 200.6, 01 CRACK BETWEEN LBL 31.83/LBL 40.00 AND 01 CRACK BETWEEN LBL 40.00/LBL 45.64. (REF: AAR NR 1000038583)ESFR CREATED AND SUBMITTED. REPAIRED DAMAGE CRACK AT THE CENTER WING REAR SPAR VERTICAL PRES SURE WEB BETWEEN WL192.0 AND WL200.6, BETWEEN LBL 31.83/LBL 40.0 0 IAW B737-800 SRM 57-10-10-2R-3 ALTERNATIVE 2; THIS REPAIR IA C ATEGORY B REPAIR
